Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2013, Article ID 826596, 9 pages
http://dx.doi.org/10.1155/2013/826596
Research Article

A Coupled Fixed Point Theorem in Fuzzy Metric Space Satisfying -Contractive Condition

1Government Degree College, Champawat, Uttarakhand 262523, India
2R. H. Government Postgraduate College, Kashipur (Udham Singh Nagar), Uttarakhand 244713, India
3Faculty of Sciences and Mathematics, Lole Ribara 29, 38 200 Kosovska Mitrovica, Serbia
4Department of Natural Resources Engineering and Management, University of Kurdistan, Erbil 22570, Iraq
5Università degli Studi di Palermo, Dipartimento di Matematica e Informatica, Via Archirafi 34, 90123 Palermo, Italy

Received 4 June 2013; Revised 21 July 2013; Accepted 8 August 2013

Academic Editor: Salvatore Sessa

Copyright © 2013 B. D. Pant et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar
  2. I. Kramosil and J. Michalek, “Fuzzy metric and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975. View at Google Scholar · View at Scopus
  3. M. Grabiec, “Fixed points in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 385–389, 1988. View at Google Scholar · View at Scopus
  4. P. Balasubramaniam, S. Muralisankar, and R. P. Pant, “Common fixed points of four mappings in a fuzzy metric space,” Journal of Fuzzy Mathematics, vol. 10, no. 2, pp. 379–384, 2002. View at Google Scholar
  5. Y. J. Cho, “Fixed points in fuzzy metric spaces,” Journal of Fuzzy Mathematics, vol. 5, no. 4, pp. 949–962, 1997. View at Google Scholar
  6. J.-X. Fang, “On fixed point theorems in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 46, no. 1, pp. 107–113, 1992. View at Google Scholar · View at Scopus
  7. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Google Scholar · View at Scopus
  8. P. V. Subrahmanyam, “A common fixed point theorem in fuzzy metric spaces,” Information Sciences, vol. 83, no. 3-4, pp. 109–112, 1995. View at Publisher · View at Google Scholar
  9. R. Vasuki, “Common fixed points for R-weakly commuting maps in fuzzy metric spaces,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 4, pp. 419–423, 1999. View at Google Scholar
  10. S. N. Mishra, N. Sharma, and S. L. Singh, “Common fixed points of maps on fuzzy metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 253–258, 1994. View at Publisher · View at Google Scholar
  11. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar
  12. B. Singh and S. Jain, “Semicompatibility and fixed point theorems in fuzzy metric space using implicit relation,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 16, pp. 2617–2629, 2005. View at Publisher · View at Google Scholar
  13. H. Bouhadjera and C. Godet-Thobie, “Common fixed point theorems for pairs of subcompatible maps,” http://arxiv.org/abs/0906.3159.
  14. H. Bouhadjera and C. Godet-Thobie, “Common fixed point theorems for pairs of subcompatible maps,” http://arxiv.org/abs/0906.3159v2.
  15. D. Gopal and M. Imdad, “Some new common fixed point theorems in fuzzy metric spaces,” Annali dell'Universita di Ferrara, vol. 57, no. 2, pp. 303–316, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. M. Imdad, J. Ali, and M. Tanveer, “Remarks on some recent metrical common fixed point theorems,” Applied Mathematics Letters, vol. 24, no. 7, pp. 1165–1169, 2011. View at Publisher · View at Google Scholar · View at Scopus
  17. M. Abbas, I. Altun, and D. Gopal, “Common fixed point theorems for non compatible mappings in fuzzy metric spaces,” Bulletin of Mathematical Analysis and Applications, vol. 1, no. 2, pp. 47–56, 2009. View at Google Scholar
  18. C. di Bari and C. Vetro, “A fixed point theorem for a family of mappings in a fuzzy metric space,” Rendiconti del Circolo Matematico di Palermo, vol. 52, no. 2, pp. 315–321, 2003. View at Publisher · View at Google Scholar · View at Scopus
  19. S. Chauhan, S. Bhatnagar, and S. Radenović, “Common fixed point theorems for weakly compatible mappings in fuzzy metric spaces,” Le Matematiche, vol. 68, no. 1, pp. 87–98, 2013. View at Google Scholar
  20. M. Imdad and J. Ali, “Some common fixed point theorems in fuzzy metric spaces,” Mathematical Communications, vol. 11, no. 2, pp. 153–163, 2006. View at Google Scholar
  21. S. Kumar and S. Chauhan, “Common fixed point theorems using implicit relation and property (E.A) in fuzzy metric spaces,” Annals of Fuzzy Mathematics and Informatics, vol. 5, no. 1, pp. 107–114, 2013. View at Google Scholar
  22. D. Miheţ, “A Banach contraction theorem in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 144, no. 3, pp. 431–439, 2004. View at Publisher · View at Google Scholar · View at Scopus
  23. D. Miheţ, “Fixed point theorems in fuzzy metric spaces using property E.A,” Nonlinear Analysis, vol. 73, no. 7, pp. 2184–2188, 2010. View at Publisher · View at Google Scholar · View at Scopus
  24. D. O'Regan and M. Abbas, “Necessary and sufficient conditions for common fixed point theorems in fuzzy metric space,” Demonstratio Mathematica, vol. 42, no. 4, pp. 887–900, 2009. View at Google Scholar
  25. B. D. Pant and S. Chauhan, “Common fixed point theorems for two pairs of weakly compatible mappings in Menger spaces and fuzzy metric spaces,” Scientific Studies and Research, vol. 21, no. 2, pp. 81–96, 2011. View at Google Scholar
  26. C. Vetro and P. Vetro, “Common fixed points for discontinuous mappings in fuzzy metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 57, no. 2, pp. 295–303, 2008. View at Publisher · View at Google Scholar
  27. T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Scopus
  28. V. Lakshmikantham and L. Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at Scopus
  29. D. Đorić, Z. Kadelburg, and S. Radenović, “Coupled fixed point results for mappings without mixed monotone property,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1803–1808, 2012. View at Publisher · View at Google Scholar · View at Scopus
  30. Z. Golubović, Z. Kadelburg, and S. Radenović, “Coupled coincidence points of mappings in ordered partial metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 192581, 18 pages, 2012. View at Publisher · View at Google Scholar
  31. Z. Kadelburg and S. Radenović, “Coupled fixed point results under TVS-cone metric and w-cone-distance,” Advances in Fixed Point Theory, vol. 2, no. 1, pp. 29–46, 2012. View at Google Scholar
  32. S. Sedghi, I. Altun, and N. Shobe, “Coupled fixed point theorems for contractions in fuzzy metric spaces,” Nonlinear Analysis, vol. 72, no. 3-4, pp. 1298–1304, 2010. View at Publisher · View at Google Scholar
  33. J.-X. Fang, “Common fixed point theorems of compatible and weakly compatible maps in Menger spaces,” Nonlinear Analysis, vol. 71, no. 5-6, pp. 1833–1843, 2009. View at Publisher · View at Google Scholar · View at Scopus
  34. X.-Q. Hu, “Common coupled fixed point theorems for contractive mappings in fuzzy metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 363716, 14 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  35. X.-H. Zhu and J.-Z. Xiao, “Note on “Coupled fixed point theorems for contractions in fuzzy metric spaces”,” Nonlinear Analysis, vol. 74, no. 16, pp. 5475–5479, 2011. View at Publisher · View at Google Scholar
  36. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland Series in Probability and Applied Mathematics, North-Holland, New York, NY, USA, 1983.
  37. O. Hadžić and E. Pap, Fixed Point Theory in Probabilistic Metric Spaces, vol. 536 of Mathematics and Its Applications, Kluwer Academic, Dodrecht, The Netherlands, 2001.
  38. R. P. Pant and R. K. Bisht, “Common fixed point theorems under a new continuity condition,” Annali dell'Universitá di Ferrara, vol. 58, no. 1, pp. 127–141, 2012. View at Publisher · View at Google Scholar
  39. M. Jain, S. Kumar, and R. Chugh, “Coupled fixed point theorems for weak compatible mappings in fuzzy metric spaces,” Annals of Fuzzy Mathematics and Informatics, vol. 5, no. 2, pp. 321–336, 2013. View at Google Scholar